{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,10,11]],"date-time":"2023-10-11T17:56:31Z","timestamp":1697046991805},"reference-count":0,"publisher":"Hogrefe Publishing Group","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Vasa"],"published-print":{"date-parts":[[1999,11,1]]},"abstract":"<jats:p> Ticlopidine is increasingly used in the secondary prophylaxis in patients with arterial occlusive diseases. Neutropenia is a well known side effect of this drug. We report a case of a 73 year old woman who was admitted because of severe prolonged ticlopidine induced leucopenia. The past medical history included an immunocytoma of the IgM-kappa type diagnosed seven years ago with less than 10% infiltration of the bone marrow and a chronic hepatitis C. On admission the white cell count was 1000\/muL. Ticlopidine was stopped. The white cell count did not increase within one week, thus filgastrim was applied on two consecutive days. The leucocyte count promptly increased to 6000\/muL but consecutively dropped within the next fortnight again to levels below 500\/muL forcing daily filgastrim application for another 9 days. Four months after the initation of the therapy with filgastrim the patient had a white cell count of 4300\/muL. We therefore conclude that in patients with a history of potentially bone marrow suppressing diseases the use of ticlopidine has to be carefully weighed against possible myelosuppressive effects. <\/jats:p>","DOI":"10.1024\/0301-1526.28.4.301","type":"journal-article","created":{"date-parts":[[2006,1,31]],"date-time":"2006-01-31T12:25:07Z","timestamp":1138710307000},"page":"301-303","source":"Crossref","is-referenced-by-count":1,"title":["Langanhaltende durch Tiklopidin ausgel\u00f6ste Leukopenie eines an chronischer Hepatitis C und Immunozytom leidenden Patienten"],"prefix":"10.1024","volume":"28","author":[{"family":"Redlich","sequence":"first","affiliation":[{"name":"Department of Medical Angiology, Vienna General Hospital, University of Vienna Medical School, Austria"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"family":"Parschalk","sequence":"additional","affiliation":[{"name":"Department of Medical Angiology, Vienna General Hospital, University of Vienna Medical School, Austria"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"family":"Ehringer","sequence":"additional","affiliation":[{"name":"Department of Medical Angiology, Vienna General Hospital, University of Vienna Medical School, Austria"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"family":"Minar","sequence":"additional","affiliation":[{"name":"Department of Medical Angiology, Vienna General Hospital, University of Vienna Medical School, Austria"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"101","container-title":["Vasa"],"original-title":[],"language":"de","link":[{"URL":"https:\/\/econtent.hogrefe.com\/doi\/pdf\/10.1024\/0301-1526.28.4.301","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,5,8]],"date-time":"2022-05-08T10:51:16Z","timestamp":1652007076000},"score":1,"resource":{"primary":{"URL":"https:\/\/econtent.hogrefe.com\/doi\/10.1024\/0301-1526.28.4.301"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,11,1]]},"references-count":0,"journal-issue":{"issue":"4","published-print":{"date-parts":[[1999,11,1]]}},"alternative-id":["10.1024\/0301-1526.28.4.301"],"URL":"https:\/\/doi.org\/10.1024\/0301-1526.28.4.301","relation":{},"ISSN":["0301-1526","1664-2872"],"issn-type":[{"value":"0301-1526","type":"print"},{"value":"1664-2872","type":"electronic"}],"subject":[],"published":{"date-parts":[[1999,11,1]]}}}